# SDR SWAA2023012393734

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 62,736 hours, 37,153 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Condition: Leaking
- Location: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

AT LEVEL OFF AFTER INITIAL CLIMB TO 5000 MSL A/T & A/P ENGAGED,  NR 1 ENGIINE FUEL FLOW WENT TO ZERO & NO 1 ENGINE FAILED . NO 2 ENGINE HAD NO ABNORMAL INDICATION; NO 1 ENGINE N1 WAS AT 19% AND NO OTHER ABNORMAL INDICATION. RAN ENGINE FAILURE OR SHUT DOWN IN QRH NO RESTART ATTEMPTED.<[01] FOUND FUEL TUBE (33 TO HMU GASKET LEAKING.R + R GASKET (34) AT HMU. REF AMM 73-21-10. LEAK CHECK GOOD
